# SDR MWEA060206

- Difficulty date: September 19, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 54,831 hours, 47,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 5912494501
- Condition: Corroded
- Location: Fwd Pit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD PIT LOWER DOOR CUTOUT LOWER THRESHOLD SUBFRAME HAS CORROSION AROUND RIVET AT Y377 TO Y421.
